# SDR WVER2019030406

- Difficulty date: March 4, 2019
- Submitted: March 4, 2019
- Operation: Air carrier
- Aircraft: N908FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15008
- Aircraft time: 37,150 hours, 29,375 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH67032075432077
- Condition: Corroded
- Location: Fuselage
- Part time: 37,150 hours, 29,375 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTALS AT STRINGER 26R AND 27 BETWEEN FS 349 - FS 364 ARE CORRODED.
